# SDR SWIA201127532

- Difficulty date: August 31, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 22,143 hours, 18,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE RIGHT OVERWING LIGHT ON THE RIGHT SIDE IS OUT.  (FLT 6474)  RELAMPED OVERWING LIGHT.
